# SDR 98ZZZX2112

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37050
- Make and model: Beech F33A
- Aircraft serial: CE926
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 3364000087
- Condition: Cracked
- Location: Lt Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN OF LEFT VERTICAL STABILIZER CRACKED.  REMOVED SKIN AND FOUND RIB P/N 33640000-11 WITH UNSHOT RIVETS AT ATTACH POINT TO REAR SPAR OF VERTICAL STABILIZER.  IT APPEARS THAT THIS WAS THE FIRST TIME THIS SKIN WAS REMOVED SINCE DATE OF MANUFACTURE.  RIVETS CAN BE INSPECTED THROUGH LIGHTNING HOLE IN REAR SPAR TO SEE IF SHOT.
